Alert archive / Texas / Gale Warnings in 2012
Gale Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Nov 12, 2012, 4:21 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2012, 4:21 AM CST (10:21 UTC)
- Expired
- Nov 12, 2012, 2:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
397 WHUS74 KCRP 121021 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 421 AM CST MON NOV 12 2012 GMZ250-270-275-121830- /O.UPG.KCRP.SC.Y.0055.000000T0000Z-121113T1200Z/ /O.NEW.KCRP.GL.W.0004.121112T1021Z-121112T2000Z/ /O.NEW.KCRP.SC.Y.0057.121112T2000Z-121113T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 421 AM CST MON NOV 12 2012 ...GALE WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST TUESDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE THIS MORNING BETWEEN 25 TO 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 AND 40 KNOTS THROUGH EARLY AFTERNOON. NORTH WINDS WILL GRADUALLY SUBSIDE TO 20 TO 25 KNOTS BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ255-121830- /O.UPG.KCRP.SC.Y.0056.000000T0000Z-121113T1200Z/ /O.NEW.KCRP.GL.W.0004.121112T1021Z-121112T2000Z/ /O.NEW.KCRP.SC.Y.0057.121112T2000Z-121113T1200Z/ COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 421 AM CST MON NOV 12 2012 ...GALE WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST TUESDAY. * WINDS AND WAVES: NORTH WINDS WILL INCREASE THIS MORNING BETWEEN 25 TO 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 AND 40 KNOTS THROUGH EARLY AFTERNOON. NORTH WINDS WILL GRADUALLY SUBSIDE TO 20 TO 25 KNOTS BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-121830- /O.EXT.KCRP.SC.Y.0056.000000T0000Z-121112T2000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 421 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTH WINDS BEHIND A COLD FRONT WILL INCREASE BETWEEN 20 AND 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. BAYS BECOMING CHOPPY TO ROUGH. NORTH WINDS DIMINISH TO 15 TO 20 KNOTS DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TB
2 follow-up statements
203 WHUS74 KCRP 121535 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 935 AM CST MON NOV 12 2012 GMZ250-255-122300- /O.CAN.KCRP.GL.W.0004.000000T0000Z-121112T2000Z/ /O.EXT.KCRP.SC.Y.0057.121112T1535Z-121113T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 935 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY. THE SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NM OFFSHORE. * WINDS AND WAVES: NORTH WINDS WILL 25 TO 30 KNOTS WITH GALE FORCE GUSTS AROUND 35 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. SEAS 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-122300- /O.CON.KCRP.GL.W.0004.000000T0000Z-121112T2000Z/ /O.EXT.KCRP.SC.Y.0057.121112T2300Z-121113T1200Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 935 AM CST MON NOV 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. THE GALE WARNING AND SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE OFFSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 NM TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH WINDS 30 TO 35 KNOTS THIS MORNING WILL DECREASE TO 25 TO 30 KNOTS LATER THIS AFTERNOON. GUSTS BETWEEN 35 AND 40 KNOTS WILL CONTINUE THROUGH EARLY AFTERNOON. NORTH WINDS WILL SUBSIDE TO 20 TO 25 KNOTS TONIGHT. SEAS 10 TO 12 FEET THIS AFTERNOON AND 8 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-122300- /O.EXT.KCRP.SC.Y.0056.000000T0000Z-121112T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 935 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * WINDS AND WAVES: NORTH WINDS BETWEEN 20 AND 25 KNOTS NORTH OF PORT ARANSAS AND 25 TO 30 KNOTS NEAR AND SOUTH OF PORT ARANSAS. GUSTS AROUND 35 KNOTS THROUGH EARLY AFTERNOON. BAYS BECOMING CHOPPY TO ROUGH. NORTH WINDS DIMINISH TO 15 TO 20 KNOTS LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
265 WHUS74 KCRP 122022 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 222 PM CST MON NOV 12 2012 GMZ270-275-130345- /O.EXP.KCRP.GL.W.0004.000000T0000Z-121112T2000Z/ /O.EXT.KCRP.SC.Y.0057.121112T2300Z-121114T0600Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 222 PM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT FOR THE OFFSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. * WINDS AND WAVES: NORTH 25 TO 30 KNOTS THIS AFTERNOON WILL DIMINISH TO 20 TO 25 KNOTS TONIGHT. GUSTS TO GALE FORCE WILL CONTINUE UNTIL LATE AFTERNOON. SEAS 9 TO 11 FEET ARE EXPECTED THROUGH TONIGHT. WINDS WILL BE BELOW SMALL CRAFT ADVISORY CRITERION TUESDAY NIGHT BUT SEAS WILL REMAIN ABOVE 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-130345- /O.EXT.KCRP.SC.Y.0057.000000T0000Z-121113T1500Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 222 PM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST TUESDAY FOR THE NEARSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NM OFFSHORE. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH CONTINUE THROUGH TONIGHT. SEAS 6 TO 9 FEET. WINDS WILL BE BELOW SMALL CRAFT ADVISORY CRITERION TUESDAY MORNING BUT SEAS WILL REMAIN AROUND 7 FEET TIL MID MORNING TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-122300- /O.CON.KCRP.SC.Y.0056.000000T0000Z-121112T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 222 PM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * WINDS AND WAVES: NORTH WINDS BETWEEN 20 AND 25 KNOTS WILL DIMINISH TO 15 TO 20 KNOTS BY SUNSET. BAYS CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 12, 4:03 AM CST, 18 minutes earlier.
Area forecast discussion, Nov 12, 4:03 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
403 AM CST MON NOV 12 2012
.SHORT TERM (TODAY THROUGH TUESDAY)...COLD FRONT HAS SAILED THROUGH
SOUTH TEXAS THIS MORNING. ISOLATED SHOWERS CONTINUE ACROSS THE
SOUTHERN COASTAL BEND AND GULF WATERS. THE DRY AIR HAS QUICKLY
FUNNELED INTO THE REGION WITH DEWPOINTS ALL READY IN THE 20S AND 30S
OVER THE RIO GRANDE PLAINS. ANTICIPATE THE SHOWER ACTIVITY TO
DIMINISH THROUGH THE MORNING AS THE DRY AIR SURGES TO THE SOUTH...
WITH PW VALUES BELOW 0.75 INCHES BY MIDDAY/EARLY AFTERNOON. WINDS
WILL BE THE MAIN IMPACT TODAY FROM THIS COLD FRONT. ANTICIPATE THE
WINDS TO PICK UP LATER THIS MORNING ONCE LOW LEVEL JET MIXES OUT
LEADING TO A BREEZY TO WINDY DAY. BELIEVE WINDS WILL JUST FALL SHY
OF WIND ADVISORY CRITERIA OVER THE COASTAL BEND COUNTIES...BUT
WILL CONTINUE TO MONITOR TRENDS THROUGH THE MORNING. SKIES WILL
BEGIN TO CLEAR FROM NORTH TO SOUTH TODAY...WITH COOLER TEMPS
EXPECTED. AFTERNOON HIGHS SHOULD BE ABOUT 15 TO 20 DEGREES COOLER
WITH LOWER 70S ACROSS THE THE AREA. TEMPS WILL BE MUCH COLDER THIS
UPCOMING NIGHT AS WELL WITH MOSTLY 40S ACROSS SOUTH TEXAS...AND
PERHAPS SOME UPPER 30S OVER THE VICTORIA CROSSROADS. FAST MOVING
UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE REGION ON
TUESDAY. MID/HIGH LEVEL CLOUDS IN ADVANCE OF THIS TROUGH WILL KEEP
HIGH TEMPS ONLY IN THE 60S ON TUESDAY. SOME GUIDANCE HINTING AT
LIGHT QPF ON TUESDAY...BUT CONCERNED ABOUT THE QUALITY OF MOISTURE
THERE WILL BE. DO NOT THINK A MENTIONABLE POP IS WARRANTED SO WILL
CONTINUE WITH THE MENTION OF SPRINKLES.
&&
.MARINE...SHORT TERM MODELS PROG 925 MB WINDS BETWEEN 30 AND 35
KNOTS OVER THE NEAR AND OFFSHORE GULF WATERS THROUGH EARLY
AFTERNOON. THIS COUPLED WITH DECENT LAPSES RATES OVER THE WATERS
WILL ALLOW FOR STRONG NORTHERLY WINDS TO DEVELOP. ANTICIPATE SOME
OF THESE STRONG WINDS TO MIX TO THE SURFACE...WITH GUSTS TO 34
KNOTS CERTAINLY A POSSIBILITY. HAVE GONE AHEAD AND ISSUED A GALE
WARNING FOR THE GULF WATERS THROUGH 20Z. SCA CONDITIONS SHOULD BE
WINDING DOWN OVER THE BAYS AND WATERSWAYS AROUND 20Z AS WELL. SCA
CONDITIONS WILL THEN CONTINUE OVER THE GULF WATERS MONDAY EVENING
INTO TUESDAY FOR STRONG WINDS AND SEAS BETWEEN 7 AND 9 FEET.
&&
.FIRE WEATHER...STRONG OFFSHORE WINDS WILL DEVELOP IN WAKE OF A
COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES WILL FALL INTO THE
CRITICAL RANGE TODAY COUPLED WITH THE BREEZY TO WINDY CONDITIONS.
HOWEVER...FUEL DRYNESS MAPS INDICATE MOISTURE LEVELS ARE NORMAL
ACROSS SOUTH TEXAS. AS A RESULT...WILL BE ISSUING A FIRE DANGER
STATEMENT TO HIGHLIGHT ELEVATED FIRE WEATHER CONDITIONS TODAY.
&&
LONG-TERM (TUESDAY NIGHT THROUGH SUNDAY)...COOL MORE SEASONABLE
TEMPS WILL CONTINUE THRU MUCH OF THE WEEK AS AXIS OF SFC HIGH
REMAINS DRAPED ACROSS S TX. THE SFC HIGH GRADUALLY MOVES EAST OF THE
AREA BY THE WEEKEND LEADING TO A MORE EAST TO SE WIND. MID/UPPER
LEVEL CLOUDS ARE EXPECTED TO PERSIST THROUGH THE PERIOD WITH THE SUN
BREAKING THRU AT TIMES. TWEAKED MX TEMPS DOWN A COUPLE OF DEGREES
FOR THE LATTER PART OF THE EXTENDED BUT STILL SHOW A GRADUAL WARMUP
AS THE AIRMASS MODIFIES. AS FOR RAIN CHCS...VERY LIGHT PRECIP WILL
EXIT THE AREA BY TUE NIGHT WITH NO PRECIP EXPECTED WED/THU AS DRIER
MID LEVEL AIRMASS FILTERS ACROSS THE AREA. MODELS HAVE BEEN
INCONSISTENT WITH PRECIP FOR FRI-SUN TIMEFRAME. LATEST GFS AND ECMWF
SOLNS ARE DRIER BUT STILL KEEP LIGHT PRECIP ALONG THE RIO GRANDE
PLAINS WHERE WEAK ISENTROPIC UPGLIDE DVLPS BY FRI. BOTH MODELS PROG
A MID/UPPER LEVEL RIDGE TO BE S OF TX AND TO MV E THRU THE
WEEKEND...THUS KEEPING MOISTURE VERY LIMITED. FOR CONSISTENCY
SAKE...KEPT THE POPS THRU THE WEEKEND FOR NOW. ALTHOUGH...IF THE
MODELS CONT THIS TREND...PRECIP MAY NEED TO BE REMOVED FOR THE
WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 72 46 69 51 72 / 10 0 10 10 10
VICTORIA 70 39 66 43 68 / 0 0 10 10 10
LAREDO 74 49 68 51 71 / 10 0 10 10 10
ALICE 73 45 66 48 72 / 10 0 10 10 10
ROCKPORT 74 47 69 52 69 / 10 0 10 10 10
COTULLA 72 43 64 45 68 / 0 0 10 10 10
KINGSVILLE 72 46 68 49 71 / 10 10 10 10 10
NAVY CORPUS 73 54 68 56 69 / 10 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 6 AM CST
TUESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN
BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM
BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM
PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING UNTIL 2 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 2 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
TB/78...SHORT TERM
TE/81...LONG TERMHazardous weather outlook, Nov 11, 6:10 AM CST, 22 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 610 AM CST SUN NOV 11 2012 TXZ229>234-239>247-121200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 610 AM CST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR NUECES AND KLEBERG COUNTIES TODAY...WHERE SOUTHERLY WINDS WILL GUST TO NEAR 40 MPH AT TIMES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE STRONG COLD FRONT TONIGHT...ALONG AND EAST OF U.S. 281. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BEHIND THE COLD FRONT...ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ALL OF SOUTH TEXAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-121200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 610 AM CST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STRONG ONSHORE FLOW WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS THROUGH EARLY AFTERNOON ACROSS MUCH OF THE MIDDLE TEXAS COASTAL WATERS. THE WINDS WILL BRIEFLY DIMINISH LATE AFTERNOON AND EVENING. THEN A COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD BECOME STRONG...PRODUCING SMALL HAIL AND WIND GUSTS UP TO 50 MPH. BEHIND THE FRONT STRONG OFFSHORE FLOW AND SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP LATE TONIGHT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS MOST OF THE MIDDLE TEXAS COASTAL WATERS MONDAY AND TUESDAY. WIND GUSTS NEAR GALE FORCE WILL ALSO OCCUR BEHIND THE FRONT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 4:21 AM CST | Small Craft Advisory | CRP | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.